Prolongement dans des classes ultradifférentiables et propriétés de régularité des compacts de $ℝ^n$

Volume 63 / 1996

Vincent Thilliez Annales Polonici Mathematici 63 (1996), 71-88 DOI: 10.4064/ap-63-1-71-88


Considering jets, or functions, belonging to some strongly non-quasianalytic Carleman class on compact subsets of $ℝ^n$, we extend them to the whole space with a loss of Carleman regularity. This loss is related to geometric conditions refining Łojasiewicz's "regular separation" or Whitney's "property (P)".


  • Vincent Thilliez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image